On Some Fixed Point Results in Extended Strong <i>b</I>-spaces
No Thumbnail Available
Date
2018
Journal Title
Journal ISSN
Volume Title
Publisher
int Center Scientific Research & Studies
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In this paper, we propose a notion of a strong extended b-metric space and investigate the existence and uniqueness of a fixed point of certain operators.
Description
Keywords
b-metric spaces, Extended b-metric spaces, Extended strong b-metric spaces, fixed point
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Scopus Q
Q4
Source
Volume
10
Issue
3
Start Page
25
End Page
35